Cruising along in month 10, I'm finding myself getting better every day. Energy levels are still up and down but looking after two young children can do that anyway. I'm still feeling self-conscious about my hair, so my new g-star cap is my best friend lately. Although friends say my hair looks good, I know its terribly thin and lifeless looking. BUT it is growing back. I haven't really go much to report this month but things for are going along well. Some mornings I still struggle to get up with the swollen legs and semi tight skin. The itch just won't go away between the legs. Doesn't sound like much but 10 months of it is nearly sending me to the looney tune bin. My skin doesn't feel real either. To touch feels almost numb and when a squeeze it, it looks like it has no elasticity. I have been told it should go back to normal. Fingers crossed big time.
I just love the above poster someone posted on facebook. It makes so much sense and makes me so angry because I was one of those customers. I'm at the point now I don't take anything. Not even antihistamine. This is a first in many many years. Feeling pretty good about it too. I know medications help alot of people but when you have gone through what I've been through, you stop and think what does this actually do to you? Like really do to you.
Yeap!! Above is about a few weeks worth of steroid creams I was using on my whole body. Now if I was as savvy as I am now. What the hell was I thinking, why didn't I clue into it. Its a drug, of coarse my body was going to become addicted to it. The less it worked the higher the strength the doctor would give me. At one point when my face started to react, I was using Elidel and Advantan at the same time as directed by the doctor and to top it off a high strength dose of steroid tablets. I remember one day during that, my heart was pounding so fast and hard , I thought this is it "heart attack". I rang the doctor and he said "oh just lower the dose and you'll be fine!"
And here's the trusty hat..love it xoxox